# SDR EISA95391

- Difficulty date: October 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N290NE
- Make and model: Boeing 727-25
- Aircraft serial: 18972
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Part number: 77GE0761
- Condition: Lack Of Lube
- Location: Nlg
- Part time: 14,523 hours
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

NOSE GEAR FAILED TO EXTEND NORMALLY, RECYCLED SEVERAL TIMES WITH NO GREEN LIGHT, AFTER THIRD TRY NOSE GEAR EXTENDED OK.  INSPECTED AND LUBED NOSE GEAR AND ASSOCIATED LINKAGE, RAN EXTENSION AND RETRACTION PER MM 32-33-0.  NO DEFECTS NOTED. (M)
